# SDR MASA200800050

- Difficulty date: January 18, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 14,396 hours, 12,960 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Part number: 601350061
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED ENGINE SUPPORT BEAM, UPPER WEB WAS CRACKED.
